Rathnew Pharmacy Logo

CALPOL® Sixplus Fastmelts

The paracetamol in CALPOL SIXPLUS FASTMELTS™ is used to relieve pain such as tooth pain, headache, sore throat and aches and pains that come with colds and flu. It also brings down fever (high temperature). Always read the label.

3.70

Product Description

How to use Calpol® Always use this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure. Check the tables overleaf to see how much medicine to use.
■ To remove a tablet use a fingernail to break the foil along the dotted line before pressing the tablet out.
■ Tablets can be sucked gently until they melt on the tongue. There is no need to take water as they melt into a pleasant tasting paste which is easily swallowed.
■ Alternatively, the tablets can be dissolved in a teaspoon of water or milk if preferred.
■ Do not use more medicine than shown in the table. Children under 6 years Not recommended for children under 6 years old. Ask your pharmacist to recommend a suitable product. Children from 6 years to adults Child’s Age How much – up to 4 times a day 6-9 years 1 tablet 9-12 years 2 tablets 12-16 years 2-3 tablets Adults and children over 16 years 2-4 tablets .
■ Do not give more than 4 doses in any 24 hour period.
■ Leave at least 4 hours between doses.
■ Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Safety Warning

Talk to your doctor or pharmacist…
■ If your child has serious kidney or liver problems.
■ If your child has Gilbert’s syndrome (familial non-haemolytic jaundice).
■ If your child has a condition called Glucose-6-phosphate dehydrogenase deficiency.
■ If your child has haemolytic anaemia.
■ If your child has glutathione deficiency.
■ If your child is dehydrated or chronically malnourished.

Age Indication

6 Years +

Ingredients

The active substance is paracetamol. Each orodispersible tablet contains 250 mg paracetamol. The other ingredients are: Mannitol (E421), crospovidone (type A), aspartame (E951), magnesium stearate, polymethacrylates and silica hydrophobic colloidal anhydrous. The flavouring is strawberry (containing benzyl alcohol and glucose).

KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN
Please Note:
You must be over 18 to purchase non-prescription medications online.

For verification purposes, please supply a valid contact phone number.

One of our registered pharmacists may need to contact you to confirm your purchase. They will ensure that you are aware of the appropriate use for the medicine, and that it is being sought for that purpose and, in so far as the registered pharmacist is aware, the product is not intended for abuse and/or misuse.

Please note that a record of every transaction is retained for a period of 2 years.

Rathnew Pharmacy have been authorised by the Pharmaceutical Society of Ireland (PSI) to sell non-prescription medication online. For further information please contact the PSI at –

PSI House,
Fenian Street,
Dublin 2.

Ph: 01 218 4000

Email: internetsupply@psi.ie

0
    0
    Your Cart
    Your cart is empty